Academic
Publications
Approximation of S α S Lévy processes in L p norm

Approximation of S α S Lévy processes in L p norm,10.1016/j.jat.2005.11.015,Journal of Approximation Theory,Jakob Creutzig

Approximation of S α S Lévy processes in L p norm  
BibTex | RIS | RefWorks Download
We determine the weak asymptotic behavior of linear and Kolmogorov widths of the SαS Lévy process in the Banach spaces Lp, p∈[1,∞) for α∈(0,2). This complements earlier work by Maiorov and Wasilkowski, who treated the case α=2, i.e., the Wiener process.
Journal: Journal of Approximation Theory - JAT , vol. 140, no. 1, pp. 71-85, 2006
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.